On a variant of the asymptotic procedure (weakly nonlinear systems in a special cases)
Author affiliations
DOI:
https://doi.org/10.15625/0866-7136/26/3/5698Abstract
The variant the asymptotic procedure presented in [2, 3] is applied to oscillating systems in a special case.Downloads
Downloads
Published
01-10-2004
How to Cite
Dinh, N. V. (2004). On a variant of the asymptotic procedure (weakly nonlinear systems in a special cases). Vietnam Journal of Mechanics, 26(3), 139–147. https://doi.org/10.15625/0866-7136/26/3/5698
Issue
Section
Research Article
License

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.